Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

187 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Is difficult or painful urination a side effect of truvada?

Premium Questions

doctor1 MD

Hi.. I have been prescribed Truvada as part of PEP programme within 37 hours of possible exposure. One side effect so far has been pins and needles sensation in left arm and leg.. Should I be concerned ...

doctor1 MD

I am prescribed for Truvada for PREP. I started experiencing a pins and needles sensation in my face approximately 15 hours after taking it. Should I be concerned? ...

doctor1 MD

have side effects from taking it such as pain in my glands. I still gonna do what he said because he ... the risk of exposure, I already saw the ER doctor who put me on Truvada and Sustiva . She said that Sustiva ...

doctor1 MD

, however I am very interested in the drug Truvada as a means to support staying HIV negative. I love my BF ... relationship. How do I go about getting the Truvada drug and do you see it as helpful? ...

doctor1 MD

Hello sir i had sex with sex worker but condom. Broke during sex, im really scared. On the same day i got her tested anti body test and hiv pcr dna test. anti body result is non-reactive and dna result is not detected.i went to doctor he...

Public Forum Discussions

doctor1 MD

I have experienced various side effect symptoms, such as a slight headache, weakness, fatigue .../tingling/slight burning in my face and lips, even somewhat of my scalp. Is it normal to experience side effects when ...

doctor1 MD

Hi Doctor, I was taking Truvada and Edurant for last one month. I didnt find any side effects. But after changing the medicines to Viraday, i am getting dizziness since 2 days. The effect is remaining ...

doctor1 MD

Just started taking Truvada and Isentress for prophylaxis as I had needlestick injury two days ago. Now, I have rash in my left part of my abdomen and left side groin area and sometimes I had bouts ...

doctor1 MD

I started PEP with raltagravir 400 mg and Truvada yesterday. Today my face is swollen, burns, sore on tongue and breathing is challenging Understanding list if side effect, could this be allergic reaction ...

doctor1 MD

Hi i am currently taking truvada and viramune 200mg twice a day and have just been changed over to the extended release viramune of one a day , I am just a little paranoid about the less tablet but same ...

doctor1 MD

truvada pills for a month. he tested positive in december 2010. i tested immediately in december and after .... after being given those truvada pills, is there a chance that i may not have contracted the disease ...

doctor1 MD

My son had to start Truvada and Isentress last Friday due to a finger stink in pre-med class ... almost drunk with some chest pain. Are these potential withdrawal symptoms? ...

doctor1 MD

I m put on Truvada in the morning and Sustiva before bed for 1 month to prevent HiV . My question is: If I take alcohol 30 minutes prior to sustiva, does it lessen the effect of this drug ...

doctor1 MD

. No one can tell me if this may be the long term side effect of Turvada. I took Viracept for years before side effects developed. Could this be the same thing? Blood work,MRI and neuro test all came back ...

doctor1 MD

a friend is 33yrs, 1.63cm, 87kgs on truvada and alluvia over a year and seems to rapidly gaining weight on the belly and breast area?? whats the best weight loss programme for this?? is it a side effect ...

Mobile Questions and Answers

doctor1 MD

hi thanks for using healthcare magic there are the common side effect cause by truvada. if you have symptoms like fever, feeling tired, sweating a lot (especially at night), rash, vomiting, diarrhea, joint or muscle aches, headache, sore throat and/or enlarged lymph nodes (especially in your neck or groin then u should consult to consult ur healthcarer immediately. Thanks

doctor1 MD

this is serious symptom which can be side effect of medicine that you re taking or manifestaion of HIV.consult neurologist

doctor1 MD

No need to do such thing. It will not harm you much. If burning stomach pain occur then take proton pump inhibitors. Please hit thanks.